# SDR SWIA202161536

- Difficulty date: July 29, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N792SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10294
- Aircraft time: 31,151 hours, 19,448 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Part number: 510009
- Condition: Leaking
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ELEVATOR #3 INBOARD PCU WAS FOUND TO LEAKING AND FAILED THE BACKLASH CHECK, AT AN AVERAGE OF 0.075, .MAXIMUM ALLOWABLE IS 0.070.   (C-CHECK RO 9/30/2021)    REMOVED AND REPLACED RH #3 PCU IAW CRJ700 AMM 27-33-01-000/400-801-A01 AND USING TASK CARD 27-320-1003 OPS TEST GOOD LEAK TEST GOOD
